Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 165, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 10, 2008, 6:29 PM CDT for 4 counties in Wisconsin. It was in force for 61 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2008, 6:29 PM CDT (23:29 UTC)
- Expired
- Jul 10, 2008, 7:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
Counties Barron County, WI, Dunn County, WI, Polk County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 123 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 6:44 PM CDT | HAIL 1.75 | 5 Ssw Amery, WI | |
| Jul 10, 7:18 PM CDT | HAIL 1.25 | 7 Se Ridgeland, WI | QUARTERS TO HALF DOLLARS. |
| Jul 10, 7:20 PM CDT | HAIL 1 | 3 Ssw Sand Creek, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1956 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMPX 102329 SVRMPX WIC005-033-095-109-110030- /O.NEW.KMPX.SV.W.0165.080710T2329Z-080711T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 629 PM CDT THU JUL 10 2008 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN POLK COUNTY IN NORTHWEST WISCONSIN... SOUTHWESTERN BARRON COUNTY IN NORTHWEST WISCONSIN... NORTHERN ST. CROIX COUNTY IN WEST CENTRAL WISCONSIN... NORTHERN DUNN COUNTY IN WEST CENTRAL WISCONSIN... * UNTIL 730 PM CDT * AT 625 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR STAR PRAIRIE...OR ABOUT 7 MILES NORTH OF NEW RICHMOND...AND MOVING EAST AT 40 MPH. * SOME LOCATIONS INCLUDE... DEER PARK... CYLON... GLENWOOD CITY... CONNORSVILLE... BOYCEVILLE... PRAIRIE FARM... RIDGELAND... WHEELER... COLFAX... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. LAT...LON 4521 9169 4499 9171 4512 9264 4533 9260 TIME...MOT...LOC 2329Z 280DEG 34KT 4522 9246 $$ JPR
4 follow-up statements
000 WWUS53 KMPX 102349 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 648 PM CDT THU JUL 10 2008 WIC005-033-095-109-110030- /O.CON.KMPX.SV.W.0165.000000T0000Z-080711T0030Z/ POLK WI-BARRON WI-ST. CROIX WI-DUNN WI- 648 PM CDT THU JUL 10 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTHERN DUNN...NORTHERN ST. CROIX...SOUTHWESTERN BARRON AND SOUTHEASTERN POLK COUNTIES... AT 646 PM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM... CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE STORM WAS LOCATED 4 MILES NORTH OF FOREST...OR ABOUT 7 MILES EAST OF DEER PARK...AND MOVING EAST AT 39 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE WANDEROOS...LITTLE FALLS... HUNTINGTON...FOREST...EMERALD...DERONDA...CYLON...CONNORSVILLE... WHEELER AND STAR PRAIRIE. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. REPORT ANY DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4521 9169 4499 9171 4512 9264 4533 9260 TIME...MOT...LOC 2348Z 280DEG 34KT 4519 9221 $$ JPR
000
WWUS53 KMPX 102357
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
656 PM CDT THU JUL 10 2008
WIC005-095-110006-
/O.CAN.KMPX.SV.W.0165.000000T0000Z-080711T0030Z/
POLK WI-BARRON WI-
656 PM CDT THU JUL 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BARRON AND
SOUTHEASTERN POLK COUNTIES IS CANCELLED...
RADAR INDICATED THAT THE SEVERE STORM HAD MOVED OUT OF THE WARNED
AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 4509 9171 4499 9171 4513 9263 4521 9254
4521 9169 4515 9170 4515 9171 4514 9170
TIME...MOT...LOC 2356Z 281DEG 38KT 4516 9205
$$
WIC033-109-110030-
/O.CON.KMPX.SV.W.0165.000000T0000Z-080711T0030Z/
ST. CROIX WI-DUNN WI-
656 PM CDT THU JUL 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHERN DUNN AND NORTHEASTERN ST. CROIX COUNTIES...
AT 644 PM CDT...GOLF BALL SIZE HAIL WAS REPORTED FOUR MILES SOUTHWEST
OF AMERY WITH THIS STORM.
AT 654 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THE SEVERE STORM WAS LOCATED NEAR
CONNORSVILLE...OR ABOUT 2 MILES NORTHEAST OF CONNORSVILLE...AND
MOVING EAST AT 43 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE FOREST...EMERALD...CYLON...
CONNORSVILLE...WHEELER...STAR PRAIRIE...RIDGELAND...NEW RICHMOND...
DEER PARK AND COLFAX.
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE ROOFS...WINDOWS...SIDING AND VEHICLES. DAMAGING
WINDS ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER
LINES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
REPORT ANY DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY
TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4509 9171 4499 9171 4513 9263 4521 9254
4521 9169 4515 9170 4515 9171 4514 9170
TIME...MOT...LOC 2356Z 281DEG 38KT 4516 9205
$$
JPR000
WWUS53 KMPX 110008
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
707 PM CDT THU JUL 10 2008
WIC033-110030-
/O.CON.KMPX.SV.W.0165.000000T0000Z-080711T0030Z/
DUNN WI-
707 PM CDT THU JUL 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHERN DUNN COUNTY...
AT 703 PM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THE SEVERE STORM WAS LOCATED 5 MILES SOUTHWEST OF
RIDGELAND...AND MOVING EAST AT 44 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE CONNORSVILLE...WHEELER...
RIDGELAND AND COLFAX.
THIS STORM PRODUCED GOLF BALL SIZE HAIL IN SOUTHERN POLK COUNTY AT
644 PM CDT.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
REPORT ANY DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY
TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4517 9171 4499 9171 4507 9211 4521 9211
4521 9175 4520 9173 4521 9169 4518 9170
TIME...MOT...LOC 0007Z 281DEG 38KT 4514 9189
$$
JPR000
WWUS53 KMPX 110029
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
726 PM CDT THU JUL 10 2008
WIC033-110036-
/O.EXP.KMPX.SV.W.0165.000000T0000Z-080711T0030Z/
DUNN WI-
726 PM CDT THU JUL 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DUNN COUNTY EXPIRES
AT 730 PM CDT...
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
NORTHEAST DUNN COUNTY UNTIL 830 PM...
AT 720 PM CDT...HAIL UP TO QUARTER SIZE WAS REPORTED IN
SAND CREEK.
SEVERE STORMS WERE ABOUT TO MOVE OUT OF THE COUNTY. HOWEVER...MORE
THUNDERSTORMS WERE LOCATED OVER NORTHEAST ST CROIX COUNTY. THEY DO
NOT APPEAR SEVERE AT THIS TIME.
LAT...LON 4517 9171 4499 9171 4507 9211 4521 9211
4521 9175 4520 9173 4521 9169 4518 9170
TIME...MOT...LOC 0026Z 281DEG 38KT 4510 9161
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:31 PM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, Jul 10, 2:31 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 231 PM CDT THU JUL 10 2008 .DISCUSSION... THE FORECAST CHALLENGE ARE THUNDERSTORM CHANCES ASSOCIATED WITH WEAK SHORT WAVE TROUGH/IMPLUSE OVER THE EASTERN DAKOTAS AND THE COLD FRONT FORECAST TO MOVE THROUGH THE AREA FRIDAY AND FRIDAY EVENING. IMPLUSE SHOULD CONTINUE TO GENERATE SCATTERED THUNDERSTORMS OVER MUCH OF THE FORECAST AREA THIS EVENING AND EARLY TONIGHT. THE THREAT OF SEVERE WEATHER WILL REMAIN MINIMAL WITH AIRMASS WORKED OVER OVER CENTRAL MN ALONG WITH DECENT CAP/INHIBIT FOR THE DEVELOPMENT OF TSRA OVER THE SW MN. CURRENT MCS OVER EAST CENTRAL MINNESOTA...MOVING SOUTHEAST...NUMEROUS REPORTS OF WIND DAMAGE RECEIVED AHEAD OF THE BOWING CELL. AIRMASS BECOMES WELL CAPPED OVER THE REST OF THE CWA BY FRIDAY MORNING AS MID LEVEL TEMPS SOAR TO PLUS 12 DEGREES CELSIUS. TEMPS BY MID AFTERNOON FRIDAY ARE EXPECTED TO WARM INTO LOWER TO MIDDLE 90S. TSRA ARE EXPECTED TO FIRE ALONG THE FRONTAL BOUNDARY...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS FRIDAY. ISOLD TO SCATTERED SEVERE WEATHER IS POSSIBLE WITH THE GREATEST THREAT LARGE HAIL AND DAMAGING WIND. DRY AND COOLER WEATHER ANTICIPATE FOR THE BALANCE OF THE WEEKEND INTO THE EARLY PART OF NEXT WEEK AS UPPER AIR FLOW STAYS ZONAL THROUGH FRIDAY OF NEXT WEEK. && .AVIATION.../18Z TAF ISSUANCE/ STRONG THUNDERSTORMS MOVING INTO MSP AT ISSUANCE OF TAFS. THESE WILL MOVE THROUGH AND HOLD THEIR OWN TOWARDS EAU...AS COMPLEX HAS DEVELOPED AN ORGANIZED COLD POOL. STRONG WINDS LIKELY AT EAU IF THESE GO THROUGH...WITH THE POSSIBILITY STRONGEST OF ACTIVITY SHOULD REMAIN SOUTH OF RNH. HOWEVER...SOME STRONG THUNDERSTORMS STILL POSSIBLE IN THE EARLY TO MID AFTN THERE AS REDEVELOPMENT HAS BEEN SEEN TO THE NORTH. IMMEDIATELY IN THE WAKE OF THESE STORMS AT MSP...SOME TEMPORARY MVFR CIGS ARE POSSIBLE ALONG WITH A FEW SHRA/TSRA IN THEIR WAKE. MORE CONVECTION POSSIBLE THIS && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. &&
Hazardous weather outlook, Jul 10, 1:23 PM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 123 PM CDT THU JUL 10 2008 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 111830- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 123 PM CDT THU JUL 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS THE OUTLOOK AREA. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE WITH THE GREATEST THREAT OVER PORTIONS OF EAST CENTRAL AND SOUTH CENTRAL MINNESOTA INTO THIS EVENING. HEAVY RAINS ASSOCIATED WITH THE STRONGER THUNDERSTORMS WILL CAUSE SOME PONDING OF WATER IN LOW LYING AREAS..THAT ARE PRONE TO LOCALIZE FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT WILL MOVE INTO WESTERN MINNESOTA FRIDAY AFTERNOON AND REACH EASTERN AREAS OF THE STATE BY EVENING. THE COLD FRONT WILL THEN MOVE ACROSS WEST CENTRAL WISCONSIN FRIDAY NIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT LATE FRIDAY AFTERNOON AND PASS ACROSS EASTERN MINNESOTA AND WEST CENTRAL WISCONSIN DURING THE EVENING. SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. THERE WILL ALSO BE TORRENTIAL DOWNPOURS WITH THE STORMS. THUNDERSTORMS WILL BE POSSIBLE AGAIN ACROSS MUCH OF THE OUTLOOK AREA AROUND THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED ESPECIALLY THIS AFTERNOON AND EARLY EVENING.
In the hours before
Local storm report, Jul 10, 4:59 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
459 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL COLD SPRING 45.46N 94.43W
07/10/2008 M0.75 INCH STEARNS MN TRAINED SPOTTER
&&
MKMLocal storm report, Jul 10, 5:08 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
508 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL MINNETONKA 44.91N 93.50W
07/10/2008 M0.75 INCH HENNEPIN MN COUNTY OFFICIAL
&&
MKMLocal storm report, Jul 10, 5:09 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
509 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG MINNETONKA 44.91N 93.50W
07/10/2008 HENNEPIN MN COUNTY OFFICIAL
AROUND 6 BRANCHES UP TO 2 FEET IN DIAMETER DOWNED ON
ROADWAYS IN TOWN. TIME IS ESTIMATED.
&&
MKMLocal storm report, Jul 10, 5:11 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
511 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD MINNETONKA 44.91N 93.50W
07/10/2008 HENNEPIN MN COUNTY OFFICIAL
MINOR WASHOUTS ON COUNTY 101 AND 61 AND SOME OTHER
SMALLER ROADS IN TOWN. MINOR PAVEMENT COLLAPSE ON
CLEARWATER DRIVE. TIME IS ESTIMATED.
&&
MKMLocal storm report, Jul 10, 5:15 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
515 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG APPLE VALLEY 44.75N 93.20W
07/10/2008 DAKOTA MN TRAINED SPOTTER
TIME ESTIMATED. TREE SNAPPED IN HALF AT CORNER OF 147TH
AND CO RD 42 ALONG WITH SEVERAL BRANCHES. 2 TREES SNAPPED
BEHIND FIRE STATION 1. ONE TREE DOWN .5 MILES W OF COUNTY
RD 23.
&&
MKMLocal storm report, Jul 10, 5:16 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
516 PM CDT THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM LIGHTNING 1 SSE MONTICELLO 45.28N 93.79W
07/10/2008 WRIGHT MN TRAINED SPOTTER
*** 1 INJ *** TIME IS ESTIMATED. MAN STRUCK AND INJURED
BY LIGHTING WHILE DOING CONSTRUCTION WORK ON THE ROOF OF
A HOME .5 MILES SOUTH OF I94 AND .5 MILES EAST OF HIGHWAY
25.
1110 AM TSTM WND DMG ELROSA 45.56N 94.95W
07/10/2008 STEARNS MN TRAINED SPOTTER
ONE FOUR FOOT DIAMTER TREE FELLED.
1135 AM HAIL HOWARD LAKE 45.06N 94.07W
07/10/2008 M0.88 INCH WRIGHT MN TRAINED SPOTTER
1201 PM TSTM WND GST 2 W COKATO 45.08N 94.24W
07/10/2008 M60.00 MPH WRIGHT MN MESONET
60 MPH WIND GUST MEASURED AT DASSEL COKATO MIDDLE SCHOOL.
1205 PM HAIL COKATO 45.08N 94.19W
07/10/2008 M0.88 INCH WRIGHT MN TRAINED SPOTTER
1205 PM TSTM WND DMG COKATO 45.08N 94.19W
07/10/2008 WRIGHT MN TRAINED SPOTTER
NUMEROUS TREE LIMBS DOWN AND UTILITY LINES DOWN ACROSS
ROADWAY.
1206 PM HAIL 2 ESE DASSEL 45.07N 94.27W
07/10/2008 M0.75 INCH MEEKER MN TRAINED SPOTTER
1206 PM HAIL WINSTED 44.97N 94.05W
07/10/2008 M1.25 INCH MCLEOD MN TRAINED SPOTTER
1207 PM HAIL COKATO 45.08N 94.19W
07/10/2008 M0.75 INCH WRIGHT MN TRAINED SPOTTER
ESTIMATED 60 MPH WINDS.
1215 PM HAIL WINSTED 44.97N 94.05W
07/10/2008 M0.88 INCH MCLEOD MN TRAINED SPOTTER
1215 PM HEAVY RAIN BLOOMINGTON 44.83N 93.32W
07/10/2008 E0.00 INCH HENNEPIN MN LAW ENFORCEMENT
WATER UP TO CAR WINDOWS ON 98TH AT INTERSECTIONS OF BOTH
NORMANDALE AND HENNEPIN.
1219 PM HAIL WINSTED 44.97N 94.05W
07/10/2008 M0.88 INCH MCLEOD MN TRAINED SPOTTER
1220 PM HAIL WINSTED 44.97N 94.05W
07/10/2008 M1.00 INCH MCLEOD MN TRAINED SPOTTER
1220 PM HAIL 1 SSW WINSTED 44.96N 94.05W
07/10/2008 M3.00 INCH MCLEOD MN TRAINED SPOTTER
1225 PM HAIL 1 SW LESTER PRAIRIE 44.87N 94.05W
07/10/2008 E0.88 INCH MCLEOD MN TRAINED SPOTTER
1225 PM HAIL LESTER PRAIRIE 44.88N 94.04W
07/10/2008 M1.75 INCH MCLEOD MN TRAINED SPOTTER
POWER LINES AND TREES ALSO FELLED.
1225 PM HAIL NEW GERMANY 44.88N 93.97W
07/10/2008 M0.88 INCH CARVER MN FIRE DEPT/RESCUE
1226 PM HAIL DELANO 45.04N 93.79W
07/10/2008 M0.88 INCH WRIGHT MN NWS EMPLOYEE
NWS EMPLOYEE ESTIMATED WINDS BETWEEN 55 AND 60 MPH
BENDING TREES OVER.
1232 PM TSTM WND DMG DELANO 45.04N 93.79W
07/10/2008 WRIGHT MN TRAINED SPOTTER
THREE TO FOUR INCH BRANCHES SEVERED.
1232 PM HAIL WACONIA 44.85N 93.79W
07/10/2008 M1.00 INCH CARVER MN TRAINED SPOTTER
1233 PM HAIL WACONIA 44.85N 93.79W
07/10/2008 M1.00 INCH CARVER MN NWS EMPLOYEE
1235 PM HAIL WACONIA 44.85N 93.79W
07/10/2008 M0.88 INCH CARVER MN TRAINED SPOTTER
1236 PM HAIL SHAKOPEE 44.77N 93.48W
07/10/2008 M1.00 INCH SCOTT MN TRAINED SPOTTER
1238 PM HAIL 3 ENE WACONIA 44.86N 93.74W
07/10/2008 M0.88 INCH CARVER MN TRAINED SPOTTER
1238 PM HAIL 2 NW WACONIA 44.87N 93.82W
07/10/2008 M0.88 INCH CARVER MN TRAINED SPOTTER
1241 PM HAIL 4 NW EXCELSIOR 44.97N 93.62W
07/10/2008 M0.75 INCH HENNEPIN MN TRAINED SPOTTER
REPORTED IN STUBBS BAY AREA OF LAKE MINNETONKA.
1242 PM TSTM WND GST CHANHASSEN 44.86N 93.56W
07/10/2008 M59.70 MPH CARVER MN STORM CHASER
MEASURED WITH ANEMOMETER. NICKEL SIZE HAIL ALSO REPORTED.
1243 PM HAIL LONG LAKE 44.99N 93.57W
07/10/2008 M0.75 INCH HENNEPIN MN TRAINED SPOTTER
1245 PM TSTM WND DMG MINNETONKA 44.91N 93.50W
07/10/2008 HENNEPIN MN COUNTY OFFICIAL
AROUND 6 BRANCHES UP TO 2 FEET IN DIAMETER DOWNED ON
ROADWAYS IN TOWN. TIME IS ESTIMATED.
1245 PM HAIL MINNETONKA 44.91N 93.50W
07/10/2008 M0.75 INCH HENNEPIN MN COUNTY OFFICIAL
1246 PM TSTM WND DMG NEW TRIER 44.60N 92.93W
07/10/2008 DAKOTA MN STORM CHASER
GARAGE, POLE BARN AND FARM OUTBUILDINGS DESTROYED.
1248 PM HAIL BURNSVILLE 44.76N 93.28W
07/10/2008 M0.75 INCH DAKOTA MN TRAINED SPOTTER
1248 PM TSTM WND GST 3 SW JORDAN 44.64N 93.68W
07/10/2008 M70.00 MPH SCOTT MN TRAINED SPOTTER
MEASURED WITH ANEMOMETER.
1248 PM TSTM WND DMG 4 SSW EXCELSIOR 44.88N 93.60W
07/10/2008 CARVER MN LAW ENFORCEMENT
NUMEROUS LARGE BRANCHES DOWNED AT HIGHWAY 7 AND
MINNEWASHKA PARK.
1250 PM HAIL CHASKA 44.82N 93.61W
07/10/2008 M0.75 INCH CARVER MN NWS EMPLOYEE
1251 PM TSTM WND GST 3 SSW EDEN PRAIRIE 44.81N 93.47W
07/10/2008 M59.00 MPH HENNEPIN MN ASOS
59 MPH WIND GUST MEASURED AT FLYING CLOUD AIRPORT.
1254 PM HAIL 4 E BROOKLYN PARK 45.11N 93.28W
07/10/2008 E0.75 INCH ANOKA MN TRAINED SPOTTER
1254 PM TSTM WND DMG WACONIA 44.85N 93.79W
07/10/2008 CARVER MN TRAINED SPOTTER
LARGE BARN FELLED. LARGE TREE LIMBS SEVERED.
1254 PM HAIL EDEN PRAIRIE 44.85N 93.46W
07/10/2008 M0.75 INCH HENNEPIN MN TRAINED SPOTTER
OCCURRED AT PRAIRIE CENTER DRIVE AND HIGHWAY 5.
1255 PM TSTM WND DMG 2 N BLOOMINGTON 44.86N 93.32W
07/10/2008 HENNEPIN MN TRAINED SPOTTER
CONSTRUCTION SCAFFOLDING ON BUILDING TOPPLED AT 494 AND
XERXES AVE.
1255 PM HAIL EDEN PRAIRIE 44.85N 93.46W
07/10/2008 M0.75 INCH HENNEPIN MN TRAINED SPOTTER
1255 PM TSTM WND DMG 3 W BURNSVILLE 44.76N 93.34W
07/10/2008 SCOTT MN TRAINED SPOTTER
TREE ON HOUSE AT LYNN AVE IN SAVAGE. SEVERAL LARGE TREES
DOWN IN THE NORTHERN PORTION OF SAVAGE.
1258 PM HAIL RICHFIELD 44.88N 93.28W
07/10/2008 M0.88 INCH HENNEPIN MN TRAINED SPOTTER
1258 PM HAIL BURNSVILLE 44.76N 93.28W
07/10/2008 M0.88 INCH DAKOTA MN TRAINED SPOTTER
0100 PM FLASH FLOOD MINNETONKA 44.91N 93.50W
07/10/2008 HENNEPIN MN COUNTY OFFICIAL
MINOR WASHOUTS ON COUNTY 101 AND 61 AND SOME OTHER
SMALLER ROADS IN TOWN. MINOR PAVEMENT COLLAPSE ON
CLEARWATER DRIVE. TIME IS ESTIMATED.
0100 PM HAIL 3 NW BLOOMINGTON 44.86N 93.35W
07/10/2008 M0.75 INCH HENNEPIN MN TRAINED SPOTTER
OCCURRED AT HIGHWAY 100 AND HENNEPIN CO.
0100 PM HAIL 2 NNE BLOOMINGTON 44.86N 93.29W
07/10/2008 M0.75 INCH HENNEPIN MN TRAINED SPOTTER
0100 PM TSTM WND DMG 1 NW BURNSVILLE 44.78N 93.30W
07/10/2008 DAKOTA MN TRAINED SPOTTER
PART OF A METAL ROOF OF A BUILDING ON LADY BIRD LN AT
DUPONT AVE. SEVERAL BRANCHES AND TREES DOWN IN THE AREA
WEST OF 35W SOUTH OF THE RIVER TOWARD SAVAGE.
0102 PM TSTM WND DMG 4 N BURNSVILLE 44.83N 93.28W
07/10/2008 HENNEPIN MN TRAINED SPOTTER
SEVERAL TREES TOPPLED, SMALLEST SIX INCHES IN DIAMETER.
OCCURRED AT 98TH AND OLD SHAKOPEE RD, THROUGH 91ST.
0102 PM TSTM WND GST 3 NE BURNSVILLE 44.80N 93.23W
07/10/2008 M64.00 MPH DAKOTA MN MESONET
64 MPH WIND GUST MEASURED AT JOHN METCALF JUNIOR HIGH
SCHOOL.
0103 PM TSTM WND DMG 4 SE BURNSVILLE 44.73N 93.22W
07/10/2008 DAKOTA MN TRAINED SPOTTER
FOUR LARGE TREES TOPPLED. TIME ESTIMATED BY RADAR.
0103 PM HAIL 1 SE PRIOR LAKE 44.72N 93.42W
07/10/2008 M1.00 INCH SCOTT MN TRAINED SPOTTER
0105 PM TSTM WND DMG MENDOTA HEIGHTS 44.88N 93.14W
07/10/2008 DAKOTA MN TRAINED SPOTTER
MEDIUM SIZED TREE BRANCHES DOWNED. LAWN FURNITURE PICKED
UP AND MOVED.
0105 PM TSTM WND GST 3 SE BURNSVILLE 44.74N 93.23W
07/10/2008 M59.00 MPH DAKOTA MN MESONET
59 MPH WIND GUST RECORDED AT APPLE VALLEY HIGH SCHOOL.
0105 PM TSTM WND DMG 5 SSE BURNSVILLE 44.70N 93.23W
07/10/2008 DAKOTA MN TRAINED SPOTTER
MORE THAN 20 TREES DOWN IN A RESIDENTIAL AREA OF
LAKEVILLE NEAR THE INTERSECTION OF HIGHVIEW AND CO RD 46.
TREES UP TO 1 FT DIAMETER. PRIVACY FENCES ALSO BLOWN
DOWN. TIME ESTIMATED ON RADAR.
0105 PM TSTM WND DMG APPLE VALLEY 44.75N 93.20W
07/10/2008 DAKOTA MN TRAINED SPOTTER
TIME ESTIMATED. TREE SNAPPED IN HALF AT CORNER OF 147TH
AND CO RD 42 ALONG WITH SEVERAL BRANCHES. 2 TREES SNAPPED
BEHIND FIRE STATION 1. ONE TREE DOWN .5 MILES W OF COUNTY
RD 23.
0107 PM TSTM WND DMG WACONIA 44.85N 93.79W
07/10/2008 CARVER MN AMATEUR RADIO
THREE TO FOUR INCH BRANCHES DOWNED.
0108 PM TSTM WND GST 6 SSE EAGAN 44.74N 93.13W
07/10/2008 M68.00 MPH DAKOTA MN MESONET
68 MPH WIND GUST RECORDED AT ROSEMOUNT ELEMENTARY SCHOOL.
0110 PM TSTM WND DMG 3 SE ROSEMOUNT 44.72N 93.03W
07/10/2008 DAKOTA MN TRAINED SPOTTER
35 FT PINE TREE UPROOTED AT HWY 52 AT COATES. TIME
ESTIMATED BY RADAR. CORRECTED COUNTY TO DAKOTA FROM
SIBLEY.
0110 PM TSTM WND DMG BLOOMINGTON 44.83N 93.32W
07/10/2008 HENNEPIN MN TRAINED SPOTTER
EIGHT TO 12 INCH TREES DOWN NEAR NORMANDALE BLVD AND MN.
RIVER.
0110 PM HAIL PRIOR LAKE 44.73N 93.43W
07/10/2008 M0.75 INCH SCOTT MN AMATEUR RADIO
0110 PM TSTM WND DMG BLOOMINGTON 44.83N 93.32W
07/10/2008 HENNEPIN MN TRAINED SPOTTER
TWO AND ONE HALF FOOT TREES TOPPLED. OCCURRED AT 494 AND
XERXES AVE.
0111 PM TSTM WND DMG 2 E VERMILLION 44.67N 92.92W
07/10/2008 DAKOTA MN TRAINED SPOTTER
300 FOOT LONG FIELD IRRIGATOR BLOWN OVER AT INTERSECTION
OF CO RD 47 AND CO RD 62. TIME ESTIMATED BY RADAR.
0112 PM TSTM WND DMG 1 SW VERMILLION 44.66N 92.98W
07/10/2008 DAKOTA MN TRAINED SPOTTER
2-3 FOOT WIDE TREE BLOWN DOWN ON CO RD 47. TIME ESTIMATED
BY RADAR.
0113 PM TSTM WND DMG 2 S VERMILLION 44.65N 92.96W
07/10/2008 DAKOTA MN TRAINED SPOTTER
POWER LINES DOWN ALONG CO RD 47 AT CO RD 85. TIME
ESTIMATED BY RADAR.
0115 PM TSTM WND DMG 3 WSW VERMILLION 44.66N 93.02W
07/10/2008 DAKOTA MN TRAINED SPOTTER
TRACTOR TRAILER FLIPPED ONTO ITS TOP ON RIGHT SIDE OF
ROAD ALONG NORTHBOUND HWY 52 BETWEEN COATES AND HAMPTON.
CORNFIELDS FLATTENED IN VICINITY. TIME ESTIMATED BY
RADAR.
0115 PM TSTM WND DMG HAMPTON 44.61N 93.00W
07/10/2008 DAKOTA MN TRAINED SPOTTER
SEVERAL 2 FOOT DIAMETER TREES TOPPLED BETWEEN VERMILLION
AND HAMPTON TO INCLUDE THE CITY OF HAMPTON. A FEW HOMES
IN HAMPTON HAD TREES FELLED UPON THEM. TIME BASED ON
RADAR SIGNATURE.
0115 PM TSTM WND DMG HAMPTON 44.61N 93.00W
07/10/2008 DAKOTA MN TRAINED SPOTTER
NUMEROUS LARGE TREES DOWN IN CITY OF HAMPTON. 2-3 MILES
EAST OF HAMPTON ALONG HWY 50 SEVERAL LARGE TREES DOWN ON
ROAD AND POWER LINES AND CAR ALSO EITHER DRIVEN OFF ROAD
OR BLOWN OFF ROAD INTO FARM FIELD IN SAME AREA. TIME
ESTIMATED BASED ON RADAR.
0120 PM TSTM WND DMG NEW TRIER 44.60N 92.93W
07/10/2008 DAKOTA MN TRAINED SPOTTER
METAL SHED BLOWN APART AND PIECES OF SHED WRAPPED AROUND
TREES. GARAGE OF HOME PARTIALLY COLLAPSED. 2-3 FT TREE
UPROOTED. DAMAGE AT HOGAN AVE. TIME ESTIMATED BY RADAR.
0122 PM TSTM WND GST 5 ESE LAKEVILLE 44.65N 93.15W
07/10/2008 M63.00 MPH DAKOTA MN MESONET
63 MPH WIND GUST MEASURED AT FARMINGTON MIDDLE SCHOOL
WEST.
0125 PM TSTM WND DMG 1 SSE NORTHFIELD 44.44N 93.16W
07/10/2008 RICE MN TRAINED SPOTTER
6 INCH DIAMETER TREE LIMB DOWNED NEAR ARCHIBALD LN.
0125 PM TSTM WND DMG MIESVILLE 44.60N 92.81W
07/10/2008 DAKOTA MN TRAINED SPOTTER
NUMEROUS TREES DOWN NEARLY BLOCKING HIGHWAY 50. TIME
ESTIMATED BY RADAR.
0130 PM TSTM WND DMG GOODHUE 44.40N 92.62W
07/10/2008 GOODHUE MN TRAINED SPOTTER
DAMAGE SWATH NORTHWEST TO SOUTHEAST ACROSS VASA,
FEATHERSTONE, GOODHUE AND BELVIDERE COUNTIES. DAMAGE
INCLUDED ROAD WASHED OUT, HOUSES AND BARNS DESTROYED, AND
A SUBSTATION DAMAGED. A SEMI-TRUCK WAS HURLED ON ITS SIDE
1 MILE SOUTH OF HIGHWAY 58 ON COUNTY ROAD 4. TIME OF
OCCURRENCE OF DAMAGE FROM 1830-1849L. TIME ASSESSED FROM
RADAR.
0130 PM TSTM WND DMG 5 SSW WELCH 44.50N 92.72W
07/10/2008 GOODHUE MN PUBLIC
TREES DOWNED AT VASA. TIME ESTIMATED BY RADAR.
0135 PM TSTM WND DMG 6 SW WELCH 44.51N 92.76W
07/10/2008 GOODHUE MN EMERGENCY MNGR
TREES BLOCKING ROAD AT HIGHWY 19 AND 135TH ST. TIME
ESTIMATED BY RADAR.
0140 PM TSTM WND DMG 2 ENE GOODHUE 44.41N 92.59W
07/10/2008 GOODHUE MN TRAINED SPOTTER
MORE THAN 30 TREES HAVE DOWNED LIMBS UP TO 2 FEET IN
DIAMETER. ROOF OFF OUTBUILDING USED TO HOUSE CHICKEN AND
SHEEP. 50 FT FLAGPOLE CEMENTED INTO GROUND BENT DOWN TO
GROUND. TIME ESTIMATED BY RADAR.
0140 PM TSTM WND DMG 3 NW BELLECHESTER 44.41N 92.55W
07/10/2008 GOODHUE MN TRAINED SPOTTER
30 FT TALL 50 FT WIDE PIPE AND CANVAS CATTLE HOUSE BARN
DOWNED AT 240TH AVE AND 370TH ST ALONG WITH A LARGE TREE
BRANCH DOWNED ON CAR. NEARBY A WOODEN HAY BARN WAS
DESTROYED AND AN OLD POLE SHED OPEN TO THE NORTH LOST ITS
ROOF. 4 TREES ALSO SNAPPED NEAR CHURCH AND SCHOOL ALONG
CO RD 4 BLVD. TIME ESTIMATED BY RADAR.
0145 PM HAIL 5 SE RED WING 44.53N 92.52W
07/10/2008 M0.88 INCH GOODHUE MN TRAINED SPOTTER
NICKEL SIZED HAIL COVERED THE GROUND AT RED WING HIGH
SCHOOL.
0145 PM TSTM WND DMG 7 SW RED WING 44.51N 92.70W
07/10/2008 GOODHUE MN EMERGENCY MNGR
LOCATIONS ALL A FEW MILES SOUTH AND WEST OF HAY CREEK.
INTERSECTION OF HWY 58 AND CO RD 4 TREES DOWN. CO RD 1
AND CO RD 53 POWER LINES DOWN. TREES DOWN AT CO RD 6 AND
CO RD 1. TIME ESTIMATED BY RADAR.
0147 PM HAIL RED WING 44.58N 92.60W
07/10/2008 M0.75 INCH GOODHUE MN TRAINED SPOTTER
0151 PM TSTM WND DMG NORTHFIELD 44.45N 93.17W
07/10/2008 RICE MN LAW ENFORCEMENT
TWO AND ONE HALF FOOT TREE FELLED.
0151 PM HAIL RED WING 44.58N 92.60W
07/10/2008 M0.75 INCH GOODHUE MN EMERGENCY MNGR
0157 PM HAIL 2 N NERSTRAND 44.37N 93.06W
07/10/2008 E0.88 INCH RICE MN TRAINED SPOTTER
0208 PM HAIL COLD SPRING 45.46N 94.43W
07/10/2008 M0.75 INCH STEARNS MN TRAINED SPOTTER
0220 PM HAIL 1 S STOCKHOLM 44.46N 92.26W
07/10/2008 M0.75 INCH GOODHUE MN TRAINED SPOTTER
HAIL OCCURRED IN LAKE CITY ON HIGHWAY 61.
0221 PM HAIL 3 S MENOMONIE 44.84N 91.91W
07/10/2008 M0.75 INCH DUNN WI TRAINED SPOTTER
OCCURRED IN THE CITY OF DOWNSVILLE.
&&
MKMThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 1:31 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Pierce, Saint Croix | 44 min |
| Jul 10, 1:35 PM CDT | Tornado Warning | MPX | Pierce | 25 min |
| Jul 10, 2:15 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Pepin | 34 min |
| Jul 10, 2:24 PM CDT | Severe Thunderstorm Warning | MPX | Eau Claire | 51 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.